# SDR SIMA20140307009

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 27,126 hours, 19,135 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT WING ANTI-ICE FAIL CAUTION MSG.  PERFORMED OPERATIONS CHECK OF THE WING ANTI-ICE IAW AMM 30-12-00, OPERATIONS CHECKED GOOD.
